# SDR SWI2025F01649

- Difficulty date: May 23, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 542AZ IN THE LT GEAR WELL, THE ATTACH ANGLE ON THE AFT SIDE OF THE AFT WING SPAR, IS CORRODE ON TOP AND BOTTOM.  (C-CHECK)  REPLACED NEW ATTACH ANGLE TO LT WHEEL WELL ANGLE COMMON TO PANEL 542AZ IAW SRM, 51-42-21-001-001-A01 AND DWG CC670-10320 REV- F. COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECKS GOOD.
